# SDR IPXA11564861

- Difficulty date: February 14, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 1 PYLON AFT FAIRING STRUCTURE LOWER BRACKET FOR SUPPORT AT FWD END OF PANEL 435AR IS BROKEN.  R & R SPRING CLIP IAW SRM 51-40-02.
